# SDR 20000703AP003

- Difficulty date: May 5, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N427EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19090
- System (JASC): 2610 · Detection System
- Part: Bulb
- Part number: 308
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 613 - CLT-GSO - SMOKE DETECTOR LIGHT INOPERATIVE.  RELAMPED SMOKE DETECTOR.  (M)
